Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 23, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 1, 2014, 1:50 PM CDT for Outagamie County, Waupaca County, Wisconsin. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2014, 1:50 PM CDT (18:50 UTC)
- Expired
- Aug 1, 2014, 2:14 PM CDT
- In force
- 24 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Outagamie County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 1:55 PM CDT | HAIL 1 | 4 E Clintonville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
709
WUUS53 KGRB 011850
SVRGRB
WIC087-135-011945-
/O.NEW.KGRB.SV.W.0023.140801T1850Z-140801T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
150 PM CDT FRI AUG 1 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 245 PM CDT
* AT 148 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMBARRASS...
AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLACK CREEK AROUND 240 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE DEER CREEK WILDLIFE AREA...
WOLF RIVER BOTTOMS WILDLIFE AREA...LEEMAN AND NICHOLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4461 8878 4468 8873 4468 8861 4459 8860
4458 8831 4443 8841
TIME...MOT...LOC 1850Z 294DEG 14KT 4461 8864
HAIL...1.00IN
WIND...<50MPH
$$
ALLEN2 follow-up statements
339
WWUS53 KGRB 011906
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
206 PM CDT FRI AUG 1 2014
WIC087-135-011945-
/O.CON.KGRB.SV.W.0023.000000T0000Z-140801T1945Z/
OUTAGAMIE WI-WAUPACA WI-
206 PM CDT FRI AUG 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHEASTERN WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 245 PM
CDT...
AT 203 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NAVARINO
WILDLIFE AREA...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLACK CREEK AROUND 240 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NICHOLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4454 8863 4458 8872 4459 8873 4464 8867
4465 8860 4459 8860 4458 8831 4443 8841
TIME...MOT...LOC 1906Z 294DEG 14KT 4458 8856
HAIL...1.00IN
WIND...<50MPH
$$
ALLEN318
WWUS53 KGRB 011914
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
214 PM CDT FRI AUG 1 2014
WIC087-135-011923-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-140801T1945Z/
OUTAGAMIE WI-WAUPACA WI-
214 PM CDT FRI AUG 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN WAUPACA
AND NORTHWESTERN OUTAGAMIE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.
PEA TO HALF INCH SIZE HAIL AND HEAVY RAINFALL IS STILL EXPECTED WITH
THIS STORM.
LAT...LON 4454 8863 4458 8872 4459 8873 4464 8867
4465 8860 4459 8860 4458 8831 4443 8841
TIME...MOT...LOC 1913Z 294DEG 14KT 4457 8853
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 12:32 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 1, 12:32 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1232 PM CDT FRI AUG 1 2014 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 401 AM CDT FRI AUG 1 2014 PCPN TRENDS...FOG TRENDS...THE THREAT OF STRONG TO SEVERE TSTMS THIS AFTERNOON AND EVENING...AND TEMPERATURES...ARE THE MAIN FCST CONCERNS. ISOLD SHRA/TSRA CONTINUED THROUGH THE OVERNIGHT HOURS IN CENTRAL WI. THIS CONVECTION WAS OCCURRING ALONG A WEAK BOUNDARY...WHERE A NARROW BAND OF INSTABILITY/MOISTURE WAS SITUATED. EXPECT A GRADUAL WEAKENING TREND TO CONTINUE TOWARD DAYBREAK. AREAS OF FOG...LOCALLY DENSE...WERE ALSO REPORTED ACROSS THE REGION...ESPECIALLY OVER NC WI. AT THIS TIME...IT DOESN'T APPEAR THAT THE DENSE FOG WILL BE WIDESPREAD ENOUGH TO ISSUE AN ADVISORY...SO WILL PROBABLY HANDLE WITH AN SPS AND THE HWO. WV IMAGERY SHOWED A S/W TROF DROPPING SOUTH THROUGH WESTERN ONTARIO. THIS FEATURE WILL LIKELY HAVE AN IMPACT ON OUR WEATHER THIS AFTERNOON AND EARLY EVG. DAYTIME HEATING AND THE S/W TROF APPROACHING FROM ONTARIO WILL COMBINE TO TRIGGER SCT/NMRS TSTMS THIS AFTERNOON AND EARLY EVG. INSTABILITY WILL INCREASE ACROSS THE CWA TODAY...WITH CAPE RANGING FROM 500-1000 J/KG OVER THE FAR NORTH TO 2000+ J/KG IN PARTS OF C/EC WI. SHEAR WILL BE MARGINAL...BUT IS EXPECTED TO INCREASE TO 15 TO 25 KTS LATER IN THE DAY...WHICH SHOULD BE SUFFICIENT TO SUPPORT SCT STRONG TO SEVERE MULTICELL STORMS. WET BULB ZERO HEIGHTS OF 9500-10000 FT ARE FAVORABLE FOR LARGE HAIL...AND WINDEX VALUES OF 50-60 KTS SHOW SOME POTENTIAL FOR DAMAGING WINDS. THERE HAVE BEEN A FEW REPORTS OF SVR WX AROUND THE WESTERN GREAT LAKES REGION FOR THE PAST THREE DAYS...BUT WITH INCREASED INSTABILITY EXPECTED TODAY...WE COULD SEE A BIT MORE ACTIVITY. SCT TSTMS WILL LINGER INTO THE EVG HOURS...THEN TAPER OFF AS THE S/W TROF SHIFTS EAST AND INSTABILITY WANES. CLEARING SKIES...LIGHT WINDS AND MOISTURE FROM THE AFTERNOON/EVENING RAINS...SHOULD LEAD TO ANOTHER ROUND OF FOG LATE TONIGHT. EXPECT LESS CONVECTION ON SATURDAY...AS WEAK UPPER LEVEL RIDGING OCCURS. HAVE KEPT SOME SMALL POPS OVER OUR WESTERN AND SOUTHERN COUNTIES DURING THE AFTERNOON...WHERE SOME MARGINAL INSTABILITY IS EXPECTED TO DEVELOP. USED A BLEND OF THE TOP-PERFORMING GUIDANCE SETS FOR MAX/MIN TEMPS. EXPECT HIGHS TO BE IN THE UPPER 70S AND LOWER 80S AT MOST LOCATIONS...WITH LOW TEMPS IN THE UPPER 40S TO MIDDLE 50S. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 401 AM CDT FRI AUG 1 2014 FROM SATURDAY NIGHT THROUGH EARLY NEXT WEEK...THE FORECAST AREA WILL REMAIN IN THE NORTHWEST FLOW ALOFT. A FRONTAL SYSTEM IS PROGGED TO DROP SOUTHEASTWARD OVER THE WESTERN GREAT LAKES REGION SATURDAY NIGHT THROUGH SUNDAY BEFORE STALLING OVER THE SOUTHWEST HALF OF WISCONSIN. THIS FRONTAL SYSTEM WILL BE AIDED WITH A SHORT WAVE TROUGH ON SUNDAY AFTER MONDAY...THE FRONT IS PROGGED TO BE NEARLY STATIONARY AS THE FLOW BECOMES MORE ZONAL. MEANWHILE HIGH PRESSURE WILL BUILD INTO THE NORTHERN GREAT LAKES REGION. AS A RESULT POPS FOR MUCH OF NEXT WEEK WILL LIKELY BE TAPERED FROM LITTLE OR NO PRECIP OVER FAR NORTH CENTRAL AND NORTHEAST WISCONSIN TO HIGHER POPS SOUTHWARD. THE FORECAST AREA WILL BE CAUGHT BETWEEN THESE SYSTEMS. THE H850 BOUNDARY ALSO INTENSIFIES MY MID WEEK NEXT WEEK WITH A SURFACE OR H850 LOW PRESSURE REGION MOVING ALONG THIS BOUNDARY...WHICH COULD SET UP AN AREA OF HEAVY RAIN. PWATS CLIMB TO 1.50 TO 1.75 INCHES BY TUESDAY OVER THE SOUTHWEST HALF OR TWO THIRDS OF THE STATE. FOR PROG COMPARISON...THE 00Z GFS INDICATES THE BOUNDARY IS MAINLY SOUTH OF THE AREA ALONG WITH THE HEAVY RAIN. THE 12Z ECMWF WAS A BIT FURTHER NORTH WITH MORE RAIN INTO CENTRAL WISCONSIN BUT THE LATER 00Z RUN HAS ALSO TRENDED SOUTHWARD. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1231 PM CDT FRI AUG 1 2014 WHILE VFR CONDITIONS WL BE THE PREDOMINANT CATEGORY OVER THE NEXT 24 HOURS...WE WL HAVE TO DEAL WITH SCT SHWRS/TSTMS THIS AFTERNOON/ EVENING AND THEN PATCHY/AREAS OF FOG LATE TNGT. MUCH AS HAS BEEN THE CASE OVER THE PAST FEW DAYS...DAYTIME HEATING HAD COMBINED WITH STEEP MID-LEVEL LAPSE RATES...CAPES BETWEEN 1K AND 2K J/JG AND A SUBTLE SFC BOUNDARY TO GENERATE TSTM ACTIVITY ACROSS NE WI. SHEAR IS VERY WEAK...THUS DO NOT ANTICIPATE STORMS TO ROTATE. INSTEAD...WITH THE RELATIVELY LOW WET-BULB ZERO HEIGHTS AND LIGHT WINDS ALOFT...EXPECT SMALL HAIL AND LOCALLY HEAVY DOWNPOURS TO ACCOMPANY ANY TSTMS. THE PRECIPITATION WL DISSIPATE MID TO LATE EVENING AS DAYTIME HEATING WANES...LEAVING DECREASING CLOUDS AND LIGHT WINDS. LOOK FOR FOG TO REDEVELOP ONCE AGAIN DURING THE OVERNIGHT HOURS. THERE MAY BE PERIODS OF MVFR CIGS/VSBYS ASSOCIATED WITH BOTH THE PRECIPITATION AND THE FOG. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......TDH AVIATION.......KALLAS
Hazardous weather outlook, Aug 1, 4:10 AM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 410 AM CDT FRI AUG 1 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 410 AM CDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT LOCALLY DENSE FOG WILL OCCUR EARLY THIS MORNING...AND MAY IMPACT THE MORNING COMMUTE IN SOME AREAS. MOTORISTS SHOULD USE CAUTION. THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE EXPECTED...ALONG WITH LOCALLY HEAVY RAINFALL. FOG IS EXPECTED TO REDEVELOP LATE TONIGHT...AND MAY BECOME DENSE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-020915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 410 AM CDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. ISOLATED STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE. PATCHY DENSE MARINE FOG IS ALSO POSSIBLE DURING THE PERIOD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY. THE STORMS MAY POSE A RISK FOR MARINERS. PATCHY FOG OR HAZE CAN BE EXPECTED AT TIMES ON LAKE MICHIGAN. TSK/TDH
In the hours before
Local storm report, Aug 1, 10:35 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1035 AM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 1 S PORT EDWARDS 44.32N 89.84W
08/01/2014 E0.75 INCH WOOD WI PUBLIC
&&Special weather statement, Aug 1, 10:47 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1047 AM CDT FRI AUG 1 2014 WIZ035-036-011645- PORTAGE-WOOD- 1047 AM CDT FRI AUG 1 2014 ...SPECIAL WEATHER STATEMENT... AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL WOOD COUNTY...MOVING SOUTHEAST AT 10 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... PORT EDWARDS BY 1055 AM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ALLEN
Special weather statement, Aug 1, 11:03 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1103 AM CDT FRI AUG 1 2014 WIZ035-036-011700- PORTAGE-WOOD- 1103 AM CDT FRI AUG 1 2014 ...SPECIAL WEATHER STATEMENT... AT 1101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTHWEST OF WISCONSIN RAPIDS...MOVING SOUTHEAST AT 15 MPH. PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AUBURNDALE... POWERS BLUFF COUNTY PARK... PITTSVILLE... ARPIN... BLENKER... SHERRY... VESPER... MILLADORE... WISCONSIN RAPIDS... RUDOLPH... BIRON... WALKER... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ALLEN
Special weather statement, Aug 1, 12:32 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1232 PM CDT FRI AUG 1 2014 WIZ074-011830- SOUTHERN OCONTO COUNTY- 1232 PM CDT FRI AUG 1 2014 ...SPECIAL WEATHER STATEMENT... AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OCONTO COUNTY...MOVING SOUTHEAST AT 10 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... GILLETT BY 1255 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ALLEN
Special weather statement, Aug 1, 1:14 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 114 PM CDT FRI AUG 1 2014 WIZ020-021-030-031-035>039-045-048-049-073-074-011930- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 114 PM CDT FRI AUG 1 2014 ...STRONG STORMS DEVELOPING ACROSS CENTRAL AND EAST CENTRAL WISCONSIN... AT 100 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS DEVELOPING IN CENTRAL AND EAST CENTRAL WISCONSIN...SOUTH OF A LINE FROM MERRILL...TO ANTIGO...TO MENOMINEE. PEA TO MARBLE SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THE STRONGER OF THESE STORMS. GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. IF A STORM APPROACHES YOUR AREA...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. ALLEN
Local storm report, Aug 1, 1:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
134 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL EDGAR 44.91N 89.96W
08/01/2014 E0.88 INCH MARATHON WI TRAINED SPOTTER
0133 PM HAIL WAUSAU 44.96N 89.63W
08/01/2014 E0.88 INCH MARATHON WI LAW ENFORCEMENT
IN DOWNTOWN.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 10:18 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 27 min |
| Aug 1, 1:44 PM CDT | Areal Flood Advisory | GRB | Marathon, Outagamie, Portage, Shawano, Waupaca | 3 hr |
| Aug 1, 2:23 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 18 min |
| Aug 1, 2:53 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 42 min |
| Aug 1, 3:32 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 28 min |
| Aug 1, 3:51 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 54 min |
| Aug 1, 3:56 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 30 min |
| Aug 1, 3:59 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 31 min |
| Aug 1, 6:15 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.